Items where Author is "Akbar, Sutawidjadja"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Ika, Santia and Purwanto, Purwanto and Subanji, Subanji and Sudirman, Sudirman and Akbar, Sutawidjadja (2019) EXPLORING MATHEMATICAL REPRESENTATIONS IN SOLVING ILL-STRUCTURED PROBLEMS: THE CASE OF QUADRATIC FUNCTION. journal on mathematics education, 10 (3). pp. 365-378. ISSN p-ISSN: 2087-8885 | e-ISSN: 2407-0610

This list was generated on Mon Oct 25 18:10:01 2021 WIB.